%% -*-BibTeX-*-


@Article{MR2388635,
  author       = "Stefan Bundfuss and Mirjam D{\"u}r",
  title        = "Algorithmic copositivity detection by simplicial partition",
  journal      = "Linear Algebra Appl.",
  volume       = "428",
  number       = "7",
  pages        = "1511--1523",
  year         = "2008",
  CODEN        = "LAAPAW",
  ISSN         = "0024-3795",
  MRclass      = "15A48 (05C85)",
  MRnumber     = "MR2388635",
  fjournal     = "Linear Algebra and its Applications",
  mrreviewer   = "D. J. Hartfiel",
}